Vestnik KRAUNC. Fiziko-Matematicheskie Nauki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik KRAUNC. Fiz.-Mat. Nauki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik KRAUNC. Fiz.-Mat. Nauki, 2019, Volume 29, Number 4, Pages 28–34 (Mi vkam366)  

MATHEMATICS

Local displacement problem for equation of fractional diffusion

F. M. Losanova

Institute of Applied Mathematics and Automation, 360000, Nalchik, Shortanova st., 89A, Russia

Abstract: For the fractional diffusion equation, we study a nonlocal boundary value problem of the first kind. The problem nonlocality is manifested in the fact that a linear combination of the values of the desired function is specified in the boundary condition. The theorem on the existence and uniqueness of a solution to the problem is proved.

Keywords: nonlocal boundary value problem, Riemann-Liouville fractional derivative, fractional diffusion equation, Wright type function.

DOI: https://doi.org/10.26117/2079-6641-2019-29-4-28-34

Full text: PDF file (285 kB)
Full text: http://krasec.ru/l2019/
References: PDF file   HTML file

UDC: 517.9
MSC: 34L99

Citation: F. M. Losanova, “Local displacement problem for equation of fractional diffusion”, Vestnik KRAUNC. Fiz.-Mat. Nauki, 29:4 (2019), 28–34

Citation in format AMSBIB
\Bibitem{Los19}
\by F.~M.~Losanova
\paper Local displacement problem for equation of fractional diffusion
\jour Vestnik KRAUNC. Fiz.-Mat. Nauki
\yr 2019
\vol 29
\issue 4
\pages 28--34
\mathnet{http://mi.mathnet.ru/vkam366}
\crossref{https://doi.org/10.26117/2079-6641-2019-29-4-28-34}


Linking options:
  • http://mi.mathnet.ru/eng/vkam366
  • http://mi.mathnet.ru/eng/vkam/v29/i4/p28

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Vestnik KRAUNC. Fiziko-Matematicheskie Nauki Vestnik KRAUNC. Fiziko-Matematicheskie Nauki
    Number of views:
    This page:80
    Full text:17
    References:4

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021